# SDR SIMA992231

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Req'D Service
- Location: Brake System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 4925 - LEFT BRAKE GRABS EXCESSIVELY.  RIGHT BRAKE DOES NOT GRAB AT ALL.  INSPECTED AND BLED ALL FOUR BRAKES. LEAK AND FUNCTIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
